Antiviral agents : effects on the gastrointestinal tract

Antiviral agents : effects on the gastrointestinal tract
spread of viral infections by doctors confronted a new challenge: how to treat people with the least side effects of antiviral drugs, especially in the digestive organs.

Antiviral agents, like many other drugs that are not natural and physiological for the human body joints.

In 80% of cases are prepared by synthesis, and therefore side effects are encountered when they are used frequently, though much less than when using antibacterial drugs.

At the same time viruses mutate very quickly, so the pharmaceutical industry is forced all the time to create new drugs, and the time to complete their clinical testing is often lacking.For example, in an ideal anti-influenza drugs should be changed every two years, and serotypes of hepatitis viruses, herpes and other infections, there are more than a dozen.

Common side effects of the digestive system during antiviral therapy

  • loss of appetite and nausea, which can lead to significant weight loss, but completely disappear after discontinuation of the drug (t
    his is more likely to occur when using preparations of interferon).Sometimes, to reduce them with antiviral drugs is prescribed agents that reduce adverse reactions.
  • Nausea, diarrhea, discomfort in the epigastric region and general weakness can occur when taking a group of antiretroviral drugs prescribed for the treatment of immunodeficiency.Nevertheless, it is not recommended on their own, without consulting a doctor, stop taking one of several prescription drugs expert, as in this situation more often marked generation virus resistance to the action of other drugs.With all of the available complaints should immediately consult a doctor.
  • dry mouth, gum irritation and destruction of tooth enamel can be observed during chronic administration of drugs group interferon, so you need to drink more fluids, carefully monitor oral hygiene, use a rinse (infusions, tinctures, extracts, infusions) of medicinal herbs, and every2-3 months to visit the dentist.
  • irritation of oral mucosa with the various manifestations of glossitis and aphthous stomatitis: the appearance of redness and sores on mucous gums, cheeks, the inner surface of the lips, pain in the mouth, etc.Therefore, during antiviral therapy should abandon toothpaste with sodium lauryl sulfate, when brushing your teeth to use only soft toothbrushes, as well as special mouthwashes.Good effect have rinsing of herbal medicine, applying to the affected areas of special ointments (prescribers dentist or otolaryngologist).At the same time it is recommended to use a mechanically and chemically gentle diet.It is also advisable to take herbal immunomodulators (preparations of medicinal herbs that stimulate natural immunity), and probiotics that support normal microflora of the oral cavity.

Prolonged use of antiviral medicines the patient must take all prescribed by a doctor laboratory and instrumental studies.It is very important to prevent the complications of drug therapy and timely replacement (if necessary) one drug for another.

But independent discontinuation of antiviral drug for chronic viral infections (hepatitis, AIDS, herpes, etc.) is not allowed.

At the same time, doctors recognize that Immunization (vaccination) is more effective and less dangerous as prophylactic administration of antiviral drugs.

Latest Blog Post

Symptoms of stomatitis
August 12, 2017

Everyone met in my life with such a nuisance as stomatitis. Signs stomatitis can be determined in the home, and it is better to do it in the ea...

Pain in the gums
August 12, 2017

pain in the gums can be a sign of some diseases, which are of a different character, but almost all of them have one cause of origin. Reduced i...

The remedy for stomatitis
August 12, 2017

When the first symptoms of the disease should be as soon as possible to find the correct remedy for stomatitis.There are numerous drugs for the t...